T Nation

Too much Mag-10?

I know that the recommended dosage for Mag-10 is 1 or 2 servings per day, but what if someone were to take 4 servings per day or more? Would that just be wasting money or would that result in potential health problems? Just curious.

This is a good question and one I’d really like to know the answer to.

My initial feeling is that, after a point, you would stop seeing increased returns with increased dosage. I suppose you could compare it to a steroid like tren, or anything else with a very short active life.

I have very rarely seen anyone recommend a tren dosage at greater than 75-100mg ED or EOD. I assume that this is because more than that would not be beneficial. I am no steroid expert, so do not take my word for it.

It would make sense if Mag-10, which contains a class I androgen with a similarly short adtive life, would be much the same.

Hopefully Bill Roberts will shed some more light on this subject; for now, though, I would recommend keeping the max dose at 2 per day.

Hope this helps.

For many, taking the 4-AD-EC component in excessive amounts (excessive meaning, beyond the point of no or very little further return) results in too much CNS stimulation and problems with (temporarily and moderately) sped-up heart rate and that sort of thing have occasionally been reported; while on the other hand some have used the 4-AD-EC product at utterly massive doses and for them had no perceptible added side effect, nor any perceptible added benefit.

So, besides wasting their money getting
I think no further added benefit with amounts past this, there could be problems with too
much CNS stimulation from the 4-AD-EC.

As far as any other adverse side effects go,
non-17-alkylated androgens in general are remarkable in giving quite a lot of tolerance for overdosing, but still it could well be that it might be harder on the health to use gross excesses, and it would be surprising if there were actually zero such effect.

So it’s a combination of why waste money; some will have adverse effect from too much CNS stimulation; and it seems reasonable that it may be less good to take excess rather than an equally-effective but smaller amount (as with just about anything else, including even water.)